# SDR UALA2012120607063

- Difficulty date: December 3, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 61,265 hours, 23,135 cycles
- Engine: Iae V2527A5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Deformed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O NOTICED DEFORMATION ON ENGINE 2 BLADE 10.  REMOVED AND REPLACED NR 2 ENGINE LP COMPRESSOR FAN BLADE NR 10 PER AMM 72-31-11-000-010 AND 72-31-11-400-010.  RAN NR 2 ENGINE TO POWER FOR VIBRATION CHECK PER AMM 71-00-00-700-022 AND 77-32-34-869-010.  ALL CHECKED GOOD.  OK FOR SERVICE.
